# SDR DALA2022011900375

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,141 hours, 31,125 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Overspeed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0687 - MISC/DE - EICAS MESSAGE TE FLAP DISAGREE DISPLAYED WITH ASSOCIATED LIGHT ON APPROACH INTO TPA. C/W QRH AND COMPLETED APPROACH. CORRECTIVE ACTION: NO INBOUND PILOT WRITEUP. WORKED MCC NO GO ODI LOG. CHECKED ADJ LT/RT FLAP POS XMTRS, FLAP PDU XMTR, AND THE FLAP CONTROL LEVER XMTR, CHECKS GOOD. FOUND NUMBER 1 FLAP TRANSMISSION TORQUE LIMITER TRIPPED. RESET LIMITER, SERVICED TRANSMISSION. INSPECTED BALL SCREW TRANSFER TUBES, NTF.
